For non-drowsy, multi-symptom cold and flu relief so you can get through your day, reach for Vicks® DayQuil® for temporary relief of common cold and flu symptoms including: nasal congestion; cough due to minor throat and bronchial irritation; sore throat pain; headache, minor aches and pains, and fever. *Unfortunately, due to provincial regulations this product is not available for Home Delivery in Newfoundland and Labrador, and Québec
Medicinal Ingredients per 30mL: Acetaminophen 650 mg, Dextromethorphan Hydrobromide 20 mg, Phenylephrine Hydrochloride 10 mg. Non-Medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, disodium EDTA, FD&C Yellow No. 6, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose.
ADULT USE ONLY. Use tablespoon (TBSP) or dose cup. Adults (12 yrs and over): 2 TBSP (30 mL). Children under 12 yrs: Do not use. Repeat every 4 hours. Do not exceed 6 doses per day or as directed by a doctor. When using other DayQuil or NyQuil® products, carefully read each label to ensure correct dosing. CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.
236 mL